MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 20MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 20MM; KNEE INSTRUMENT : REAMERS
Model Number 2178-63-180
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the distal femoral jig would not slide over the 20 mm revision reamer.We tried all the other reamers and they worked so it has to be the 20 mm revision reamer.A surgical delay of five minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported event mating issue, however, examination of the device found areas of wear and deformation on the corners of the flats.The investigation attributed the root cause to normal use and servicing and did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MBT REVISION REAMER 20MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10868935
Report Number1818910-2020-25004
Device Sequence Number3633930
Product Code HTO
UDI-Device Identifier10603295096375
UDI-Public10603295096375
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-180
Device Catalogue Number217863180
Device Lot NumberNG65392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/03/2020
12/16/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/14/2020
12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1